# SDR AT0700055

- Difficulty date: March 1, 2006
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Vent Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT BOX, LEFT UPPER SUPPORT ANGLE IS CRACKED.  INSTALLED NEW UPPER SUPPORT ANGLE AT LEFT VENT BOX IAW B717 SRM 51-41-02.  MATERIAL USED 2024-0.040 2" X 12".  HEAT TREATED ANGLE TO 2024-T4 PER AVBORNE G-PS 98PMS.247PS-01.
